Jump to content

Search the Community

Showing results for tags 'confusion'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Greyhound Life
    • Announcements and News
    • Health and Medical discussion
    • Food and dietary discussion
    • Training and Behavior discussion
    • Cute and Funny things Greyhounds do
    • Everything else Greyhound
    • Greyhound Events
  • General
    • Off Topic
    • Introductions & Biography
    • Remembrance
    • Greyt Information
    • Pet Merchandise
    • Technical Questions about Greytalk

Calendars

  • Greytalk Calendar
  • Events

Product Groups

There are no results to display.

Categories

  • Articles

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


Real Name

Found 2 results

  1. This was in our paper today. NOTE THIS IS A HUMAN SIDE EFFECT, and a rare one at that, though it seems to me it could be something that could occur in dogs, as well. Tramadol, in general, is touted as a safe pain reliever, but we have seen several dogs here on GT who have had issues with it. Just something to consider, especially for our senior dogs. THE PEOPLE’S PHARMACY Hallucinations from pain meds a concern By Joe and Teresa Graedon Q: I was recently prescribed tramadol for pain from a bad hip. I ended up with hallucinations; ghostlike people were floating along next to my shoulder. I thought I was going crazy, and I think my doctor agreed. He said tramadol is a very safe pain medication. Have you heard of anyone else experiencing hallucinations on this drug? A: Hallucinations are not mentioned in the official prescribing information for tramadol, though they have been reported when people stop taking tramadol suddenly. More than 10 years ago, auditory hallucinations were traced to tramadol in a case report (BMJ, Dec. 23-30, 2000). We also are concerned about a rare but serious side effect of tramadol. A review of medical records in the U.K. revealed that people taking tramadol were almost three times more likely than others to end up in the hospital with dangerously low blood sugar (JAMA Internal Medicine online, Dec. 8, 2014). The risk is low, but it is one that both doctors and patients should be aware of. Symptoms may include confusion, dizziness, headache, sweating, weaknessand poor coordination.
  2. This is regarding my mixed breed girl. Tasha turns 15 in 10 days but this has been an ongoing and steadily worsening issue. Some days are worse than others and today about has me at wit's end. I just don't know what to do for her. She just paces endlessly, for hours. She will start to lie down sometimes, but within 2-3 minutes gets back up and begins again. She drives my other two dogs nuts and I have to ensure Rudy is not in her pacing path or he will get fed up and go after her. My lab mix is more tolerant but sometimes Tasha hovers over her so much that she gets frustrated too. She's on 2 chronic arthritis medications and I don't think there is much more to be done there, but this really does not seem like a pain issue so much. She trembles when she is hurting and is NOT at all stoic about pain, so it's crystal clear if she's hurting. The one thing that always seems to make her stop is if/when I go to bed and she can curl up plastered next to me and go to sleep, so I think it may be anxiety/insecurity related. I work from home, and so she continually pauses at my chair in her "route" so I think she wants to be close to me but can't lie down next to me the way she wants to. If I put a baby gate up (which I've done sometimes to keep her from pacing by Rudy) she literally will pace in circles by the gate because it's blocking her "route". She has a need to follow me and be in sight of me at all times. Her hearing is failing, her eyesight is worsening, I understand why she must feel so insecure. I just don't know what to do for her. I tried one anxiety medication for her a couple months ago and did not try any more because she still paced except this time she kept stumbling and falling and wandering into corners and seemed to not know how to get out of them. It was awful watching that and frankly scared me a bit. I'm honestly not sure what to do or try next Anyone have some experience with this or something they did that helped? I have tried an anxiety wrap but it did not seem to make any noticeable difference. ETA: As an aside she had a full blood panel and physical checkup not too long ago and checked out ok in that area
×
×
  • Create New...